Prise de poids et contraceptifs à progestatifs seuls: plus d'inquiétude que de preuves scientifiques. [Weight gain and progestin-only contraceptives: more concern than evidence].

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
Serval ID
serval:BIB_E6FC75F7133B
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Prise de poids et contraceptifs à progestatifs seuls: plus d'inquiétude que de preuves scientifiques. [Weight gain and progestin-only contraceptives: more concern than evidence].
Journal
Revue médicale suisse
Author(s)
Camain Jean-Yves, Renteria Saira-Christine, von Elm Erik
ISSN
1660-9379 (Print)
ISSN-L
1660-9379
Publication state
Published
Issued date
2011
Volume
7
Number
314
Pages
2090-2, 2094-5
Language
french
Abstract
Weight gain is a side effect often associated with progestin-only contraceptives. A recently published Cochrane review focuses on this issue that has been addressed in only few studies of good quality. Here we discuss the results of this review in the context of three clinical cases. With progestin-only contraceptives the weight gain is less than often thought, especially after six or twelve months of treatment. Some results are rather reassuring, especially those in obese women and during the post-partum period. This should help improve the compliance of women who fear gaining weight with this type of hormonal contraception.
Pubmed
Create date
07/12/2011 14:46
Last modification date
20/08/2019 16:10
Usage data